# SDR SWAA2015082143051

- Difficulty date: August 4, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 43,093 hours, 25,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ON AFT BULKHEAD SUPPORT ANGLE CORRODED AT BS 947.5, BETWEEN STRINGER 24R TO 25R.  R & R ANGLE IAW SRM & DWG.
